Volume 49, Number 4
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Preview Full PDF 175 1776 Abstract

Bang-He Li

10.4208/jms.v49n4.16.01

J. Math. Study, 49 (2016), pp. 319-324.

Preview Full PDF 192 2251 Abstract

Yunan Cui, Henryk Hudzik, Radosław Kaczmarek, Haifeng Ma, Yuwen Wang & Meiling Zhang

10.4208/jms.v49n4.16.02

J. Math. Study, 49 (2016), pp. 325-378.

Preview Full PDF 201 2248 Abstract

Xi Yin Zheng

10.4208/jms.v49n4.16.03

J. Math. Study, 49 (2016), pp. 379-392.

Preview Full PDF 203 2233 Abstract

Baoying Zheng, Lin Zhang, Minhyung Cho & Junde Wu

10.4208/jms.v49n4.16.04

J. Math. Study, 49 (2016), pp. 393-428.

Preview Full PDF 166 1969 Abstract

Yongjin Li & Qingying Bu

10.4208/jms.v49n4.16.05

J. Math. Study, 49 (2016), pp. 429-432.

Preview Full PDF 173 1955 Abstract

Guoju Ye & Wei Liu

10.4208/jms.v49n4.16.06

J. Math. Study, 49 (2016), pp. 433-448.

Preview Full PDF 185 1989 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard